# SDR HALA0000244

- Difficulty date: July 30, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 262 - HNL - RT MLG INDICATED NOT SAFE RED LIGHT, NO GREEN LIGHT.  AIRCRAFT RETURNED TO HNL WHERE AN UNEVENTFUL LANDING WAS MADE.  FOUND BROKEN WIRE ON GEAR DOWN LOCK SENSOR.  REMOVED AND REPLACED SENSOR ASSY AND WIRING.  OPS CHECK OK.  (M)
